# SDR AU981605

- Difficulty date: October 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 767324
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Nut
- Condition: Loose
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) OUTBOARD FLAP SUPPORT BEAM ATTACH BOLT NUTS (AFT TWO) ON THE RT OUTBOARD INBOARD BEAM FAILED TORQUE THRESHOLD TEST.  ALL SIX BOLTS, NUTS AND WASHERS ATTACHING THE FLAP TO THE SUPPORT BEAM WERE REPLACED PER BOEING ALERT SB 767-27A0151 AND AMM27-51-20.  FOUND IAW AD 105-B767-096 AND ER B76-27-50-27D.
